CREATIVE MATH. & INF.
23 (2014), No. 2, 175 - 182
Online version available at http://creative-mathematics.ubm.ro/
Print Edition: ISSN 1584 - 286X Online Edition: ISSN 1843 - 441X
The recurrence theorem of Frenet formulae
In this paper we generalize Frenet trihedron and we provide some other classes of trihedrons, called Frenet trihedrons of order n,n≥1.Moreover
we prove that those trihedrons can be deﬁned recurrently and we emphasize their role in the study of the generalized helices of order n. As
practical applications we present the inﬂuence of the recurrence theorem in some interdisciplinary domains like physics, chemistry and biology.
Acknowledgements. Many thanks to Mrs. Teacher of Mathematics Alina-Ramona Baias, who made considerable
effort to translate and adapt this work from Romanian.
 Barros, M. General Helices and a Theorem of Lancret, Proc. Amer. Math. Soc., 125 (1997), No. 5, 1503–1509
 Frenet, F. (1847), Sur les courbes `a double courbure, Th`
ese, Toulouse. Abstract in J. de Math., 17 (1852)
 Hacisalihoglu, H. H., Differential Geometry, Ankara University, 12 (13) (2012), 73 Faculty of Science Press, 2000
 Izumiya, S. and Takeuchi, N., New special curves and developable surfaces, Turk. J. Math, 28, (2004), 531–537
 Liu, H. and Wang, F., Mannheim partner curves in 3-space, Journal of Geometry, col. 88, nr. 1-2, pp 120-126, (2008)
 Monterde, J., Salkowski curves revisted: A family of curves with constant curvature and non-constant torsion, Comput. Aided Geomet. Design, 26
 Ramis, C., Uzunoglu, B. and Yayli, Y., New Associated Curves k-Principle Direction Curves and NkSlant Helix, arXiv:1404.7369 [math.DG], (2014)
 Scoﬁeld, P. D., Curves of constant precession, Amer. Math., Monthly, Vol. 102, (1995), pp 531-537, MR 96d:53002
 Serret, J. A. Sur quelques formules relatives `a la th´eorie des courbes `a double courbure, J. de Math., 16 (1851)
 Uzunoglu, B., Gok, I. and Yayli, Y., A New Approach on Curves of Constant Precession, arXiv:1311.4730 [math.DG], (2013)
 Yayli, Y. and Saracoglu, S., Characterizations of Special Curves, arXiv:1202.0133 [math.DG], (2012)
 Yayli, Y. and Ziplar, E., On slant helices an general helices in euclidean n-space, Mathematica Aeterna, Vol. 1(2011), Nr. 08, 599–610
 Ziplar, E., Senol, A. and Yayli, Y., On Darboux Helices in Euclidean 3-Space, Global J. of Science Frontier Research, 12(13) (2012), 73–80
WEST UNIV ERSIT Y OF TI MIS¸OA RA
FACULTY OF MATHEMATICS AND COMPUTER SCIENCE
Received: 20.05.2014; In revised form: 20.10.2010; Accepted: 25.10.2014
2010 Mathematics Subject Classiﬁcation. 53A04.
Key words and phrases. Frenet’s formulas, Darboux vector, recurrence theorem, helix.